# SDR JJBA20240223058

- Difficulty date: February 15, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD FUSE AREA, CRACK FOUND ON LH TOP BRACKET ON FR 10 UNDER SIDE COCKPIT WINDOW SURROUND STRUCTURE. LH TOP BRACKET ON FR10 REPLACED BY NW BRACKET
